MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL SYRINGE ORAL 50ML CLEAR STERILE; GASTROINTESTINAL TUBE AND ACCESSORIES

BD MEDICAL (BD WEST) MEDICAL SURGICAL SYRINGE ORAL 50ML CLEAR STERILE; GASTROINTESTINAL TUBE AND ACCESSORIES
Model Number 305863
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: no samples were received.No photos were provided.After the barrel molding process, the barrel goes to the barrel printing process.It may have happened that the machine run low on ink and the barrels did not get the scale printed and not detected in the next processes.A device history record review was completed with zero defects found.No quality notifications were written for this batch, nor for the associated assembly batches.Investigation conclusion: complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Root cause description: it may have happened during syringe assembly printing process.Rationale: capa not required at this time.
 
Event or Problem Description
It was reported that syringe oral 50ml clear sterile had no scale markings.This was discovered before use.The following information was provided by the initial reporter: material no: 305863 batch no: 9275383.It was reported that when rn was pulling her supplies, it was noticed that there no volume markings.
 
Additional Manufacturer Narrative
The following fields have been updated with additional information: d.10.Device available for eval? yes.D.10.Returned to manufacturer on: 2020-07-06.H.3.Device returned to manufacturer: yes.H.3.Device eval by manufacturer: yes.H.6.Investigation summary: one sample was received on july 6, 2020.A visual inspection was performed.It came in an opened packaging blister.The syringe barrel has the scale marking missing.No other defects were observed.Based on the investigation and the sample analysis the symptom reported by the customer is confirmed.The history of this product was analyzed from 2018 to (b)(6) 2020.This is the 1st complaint during the period analyzed.We will continue monitoring the complaints of this product and symptom.Investigation conclusion: this is the 1st complaint for lot # 9275383 for this type of defect or symptom.There was no documentation for this type of defect during the entire production run of this batch.Root cause description: it may have happened during syringe assembly printing process.Rationale: capa not required at this time.
 
Event or Problem Description
It was reported that syringe oral 50ml clear sterile had no scale markings.This was discovered before use.The following information was provided by the initial reporter: material no: 305863.Batch no: 9275383.It was reported that when rn was pulling her supplies, it was noticed that there no volume markings.

Brand Name
SYRINGE ORAL 50ML CLEAR STERILE
Common Device Name
GASTROINTESTINAL TUBE AND ACCESSORIES
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key10061402
Report Number1911916-2020-00464
Device Sequence Number3751919
Product Code KNT
UDI-Device Identifier30382903058632
UDI-Public30382903058632
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K112434
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model Number305863
Device Catalogue Number305863
Device Lot Number9275383
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2020
Initial Date Received by Manufacturer 05/01/2020
Supplement Date Received by Manufacturer05/01/2020
Initial Report FDA Received Date05/15/2020
Supplement Report FDA Received Date07/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;